# SDR ASAA2021073035601

- Difficulty date: July 30, 2021
- Submitted: August 3, 2021
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 54,365 hours, 16,197 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7320 · Fuel Controlling System
- Part: Shutoff Valve
- Part number: 2688072
- Condition: Faulty
- Location: #1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER SHUTDOWN AT THE GATE, ENGINES TO CUTOFF, #1 (LEFT ) ENGINE. "ENG VALVE CLOSED" REMAINS BRIGHT BLUE. GROUNDED - YES. REMOVED AND REPLACED #1 ENGINE HMU HPSOV SWITCH REF B737-800 AMM 73-21-09-000/400-801-F00. OPS CHECK GOOD.
